Periodic boundary value problems for second order differential equations
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 29 (1990) no. 1, pp. 83-91
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1990_29_1_a6,
author = {Rach\r{u}nkov\'a, Irena},
title = {Periodic boundary value problems for second order differential equations},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {83--91},
year = {1990},
volume = {29},
number = {1},
mrnumber = {1144833},
zbl = {0752.34021},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1990_29_1_a6/}
}
TY - JOUR AU - Rachůnková, Irena TI - Periodic boundary value problems for second order differential equations JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1990 SP - 83 EP - 91 VL - 29 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1990_29_1_a6/ LA - en ID - AUPO_1990_29_1_a6 ER -
%0 Journal Article %A Rachůnková, Irena %T Periodic boundary value problems for second order differential equations %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1990 %P 83-91 %V 29 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1990_29_1_a6/ %G en %F AUPO_1990_29_1_a6
Rachůnková, Irena. Periodic boundary value problems for second order differential equations. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 29 (1990) no. 1, pp. 83-91. http://geodesic.mathdoc.fr/item/AUPO_1990_29_1_a6/